# SDR 99ZZZX4200

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N60506
- Make and model: Bell 412EP
- Aircraft serial: 36237
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 212076004101
- Condition: Failed
- Location: Main Rotor
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR FAILED.  REPLACED WITH NEW ACTUATOR FROM BELL HELICOPTER.
